Joannie, How's your tummie? Mine hurts now

Discussion in 'Fibromyalgia Main Forum' started by Tibbiecow, Apr 11, 2003.

  1. Tibbiecow

    Tibbiecow New Member

    What did you do?
    I'm here housebound by the pottie with the trots...
    Help!
    Tibbie
  2. joannie1

    joannie1 New Member

    Sorry it took me a bit to post. I was gone for a few days. I had a terrible time with the topamax and quit taking it. However they wanted me to try a smaller dose, 15mg. I started it last night. I don't think I will again due to staying next to the bathroom all morning with tummy pain again. The pharmacist told me if this should happen do not take it and contact the doctor. I can't see how this side effect will get better with time and even if it does it who actually wants to wait this type of side effect out right.
    I hope your doing better, let me know okay.
    Love,
    joannie
  3. Tibbiecow

    Tibbiecow New Member

    Turned out to be a bit of the flu. Trotted back and forth to the bathroom for a few days, didn't eat much, lost a couple of pounds, felt pretty lousy. Fortunately though I'm much better now.
    Sorry the topamax didn't agree with you. Pretty powerful stuff. I guess that's why so many people lose weight. I'm down 15 pounds. Looks like I'll be down to the weight I was on my wedding day, for my 10th anniversary. Cool! Here it is lunchtime, and I don't care. Sure is different from the Elavil! (Snack, snack, snack, snack!)
    There's a guy by the name of Todd Troost, MD that has his own website who will answer questions by email that works a lot on the newer drugs for migraines. He's had success with some other drugs when topamax didn't work for some people.
    Love,
    Tibbie